# SDR IPXA2025052900464

- Difficulty date: May 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 22,119 hours, 3,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146U8724271
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - AFT CGO FLOOR BEAM & WEB & STIFFENER CRACK AT STA 1760 (REPAIR) 1.REPAIR DAMAGE AREA I.A.W UPS EO-93889-REQ1 REV.2 2.JOB COMPLETED
